# SDR FDKA200703133

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 14,350 hours, 13,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON CAE.  MAIN CABIN DOOR WILL NOT OPEN.  MX REINSTALLED THE DOOR HANDLE AND OPS CHECKED.
